# SDR VTZA9164

- Difficulty date: April 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41059
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Failed
- Location: Bagg Compt
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 6178 - TYS-IAD - DURING LANDING, EXPERIENCED A DISCREPANCY WITH THE POD SMOKE WARNING LIGHT ILLUMINATING.  AIRCRAFT LANDED AT IAD WITH NO PROBLEM AND SMOKE LIGHT EXTINGUISHED UPON TOUCHDOWN.  MAINTENANCE WAS NOTIFIED AND DISPATCHED TO THE AIRCRAFT WHERE THEY FOUND THE SMOKE DETECTOR TO BE AT FAULT.  MAINTENANCE REMOVED AND REPLACED SMOKE DETECTOR AND ACCOMPLISHED ALL APPROPRIATE CHECKS.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
